# SDR MASA200500896

- Difficulty date: November 16, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 1,279 hours, 911 cycles
- Engine: Ge CF34*
- Engine time: 1,279 hours, 911 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2623 MSP - RT ENG DEGRADED MSG.  CREW SHUTDOWN THE ENGINE TO RUN SHUTDOWN BIT.  FAULT CHANGED TO A FADEC FAULT STATUS MSG AND MAINTENANCE RESET THE SYSTEM.
